# SDR AALA201601319001

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 36,613 hours, 26,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Power Supply
- Part time: 49,393 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER LIGHTS AT ROWS 8+10, BOTH SIDES INOPERATIVE.  REPLACED POWER SUPPLY UNIT 12WL.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.  VENDOR INSPECTED, TESTED, CONFIRMED THE FAULT & REPLACED THE FUSE F2 IAW CMM 33-51-12.  SECTION 5 & 6 UPDATED AS REQUIRED.
